Nonlinear delay integrodifferential systems with Caputo fractional derivative in infinite-dimensional spaces

Volume 105 / 2012

JinRong Wang, Wei Wei Annales Polonici Mathematici 105 (2012), 209-223 MSC: Primary 26A33, 34A08; Secondary 34K35. DOI: 10.4064/ap105-3-1

Abstract

This paper is mainly concerned with existence of mild solutions and optimal controls for nonlinear delay integrodifferential systems with Caputo fractional derivative in infinite-dimensional spaces. We do not assume that the relevant strongly continuous semigroup is compact.

Authors

  • JinRong WangDepartment of Mathematics
    Guizhou University
    550025 Guiyang, China
    e-mail
  • Wei WeiDepartment of Mathematics
    Guizhou University
    550025 Guiyang, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image